Rose21 Posted September 6, 2008 Share Posted September 6, 2008 I know this isn't how I truly feel. I was on the Depovera shot for 10 months. It MESSED me up. Before I was on it, as myself, I was totaly laid back. I gave guys tons of freedom and never even worried when I was dating guys and they told me they had an ex that was just a friend stay the night, or that they would be going to a wild party and drinking. I trusted them, and I was positive. After a month of being on depo, I found I was EXTREMLY hormornal. * * * * * y and mean. I found the love of my life. He is seriously the most trusting guy I have ever met, and I know I have nothing to worry about. We've been going out over half a year and have promise rings. We are totaly in love. I'm his 1st real relationship, he had never gone past kissing with another girl besides me, and I was his 1st for everything. The 1st girl he's ever loved, and for me the 1st guy I've EVER felt this strongly for. We have a deep connection, and we plan to keep it that way for the rest of our lives. When I was on it, after a month of being together I was really demanding and * * * * * y, not even meaning too, my hormones would just take over. And then It got to the point so bad that he felt like he couldn't be his self around me for about a month. We went on a break for just 5 days, and that snapped me out of my funk and that I couldn't go around treating people like that, I got off it and switched to the pill. I got off it a month ago, and immediately switched to the pill. Ortho-Tricelen lo. They said the depo would still be in my system a few months, but luckily I havent been * * * * * y or demanding at all. My mom says I'm MUCH better. The 1st week of the pill I was fine. Then I screwed up and did my hormones backwards. Like this is my last day and then I start a new pack (THANKFULY) I'm supposed to be on the sugar pills this week, and instead I took those the 2nd week and am now on the higest hormone dose! I feel extra hormornal, emotional. I cried and cried yesterday, and was paranoid when my boyfriend said he went to a party. It was a friends band playing at college, and he wasnt even out that late. Ive been out later. And I know I trust him fully, and he doesnt even drink. He hates alcohol and he was the DD. So why am I freaking out?! I'm hoping that once I start my new pills tomorrow NORMAL I will be fine. It's just really hard feeling all these flooding of emotions and feeling this way, when I know this isnt how I really feel. When I was on depo, they gave me Xanax to help with the side affects and even an estrogen shot to balance me out What would you suggest? Do you think I'm just like this because I took my pills backwards, and once I get back on track I'll be fine? Because this is seriously NOT me. Link to comment
This topic is now archived and is closed to further replies.